# SDR FDEA201205031738

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 51,710 hours, 32,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER COCKPIT DOOR CAME UNATTACHED FROM ATTACHMENT ON TAKE OFF ROLL.  REINSTALLED COCKPIT EMERGENCY LIGHT ASSY IAW MM 33-50-001-2-0.  OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
